Deadly Drug: Seizures and Heart Attack
Seizures are almost always the result of a particular drug. My husband, who was only 52 years old, had been taking this drug for about 4-5 years. When he ran out of it, he experienced seizures and hallucinations throughout the years. On October 28, 2017, around 3:30 pm, he suffered a heart attack after repeated seizures for two days. The hospital released him after four hours, even though he was incoherent, hallucinating, and freaking out. This was on the 27th, the day before. By 3:30 pm on the 28th, he was gone.
Now, I am without my lifelong companion. Our daughters are grown, but we still cry daily. His 7-year-old son asks about him every day, even though he knows he died and was buried. He doesn’t understand that he’s gone and will never see him again. His doctor prescribed him four bars and six oxycontin pills a day, which is equivalent to eight 10mg hydrocodones and six daily.
Now, we live half a life, grieving and crying daily. It’s an incomplete, heartbreaking life. I don’t feel like a whole person anymore. He had no heart problems and was as healthy as can be. Now, our world is dark, painful, empty, and no longer alive inside. I wanted to go with him if not for him. I want to know why? His doctor and the ER pushed him along to an early death. They didn’t help him; the ER should have transported him to detox experts instead of releasing him. Now, I live with their actions of not wanting to or not knowing enough to help him live instead of ending his life.
Sincerely, broken-hearted and alone, half a person to go on. I hope this helps. Please don’t let this happen to another human or family.